On the Eigenvalues of Hecke Operators.


Mathematische Annalen (1968/69)

  • Volume: 179, page 101-108
  • ISSN: 0025-5831; 1432-1807/e

How to cite


OGG, A.P.. "On the Eigenvalues of Hecke Operators.." Mathematische Annalen 179 (1968/69): 101-108. <http://eudml.org/doc/161768>.

author = {OGG, A.P.},
journal = {Mathematische Annalen},
keywords = {modular functions, automorphic functions, almost periodic functions},
pages = {101-108},
title = {On the Eigenvalues of Hecke Operators.},
url = {http://eudml.org/doc/161768},
volume = {179},
year = {1968/69},

AU - OGG, A.P.
TI - On the Eigenvalues of Hecke Operators.
JO - Mathematische Annalen
PY - 1968/69
VL - 179
SP - 101
EP - 108
KW - modular functions, automorphic functions, almost periodic functions
UR - http://eudml.org/doc/161768
ER -

Citations in EuDML Documents

  1. Robert F. Coleman, Classical and overconvergent modular forms of higher level
  2. P. Bayer, J. C. Lario, On Galois representations defined by torsion points of modular elliptic curves
  3. Eric Urban, Formes automorphes cuspidales pour G L 2 sur un corps quadratique imaginaire. Valeurs spéciales de fonctions L et congruences
  4. Pierre Deligne, Jean-Pierre Serre, Formes modulaires de poids 1
  5. B. Mazur, A. Wiles, On p -adic analytic families of Galois representations
  6. Jacques Tilouine, Un sous-groupe p -divisible de la jacobienne de X 1 ( N p r ) comme module sur l’algèbre de Hecke

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.